# SDR UIEA2017081401480

- Difficulty date: August 14, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,841 hours, 9,487 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULTED ON FIRST ATTEMPT AFTER LANDING.  SECOND ATTEMPT SUCCESSFUL.  PERFORMED APU BITE IAW FIM 49-11 FT 987,  OIL PRESSURE, CLEARED FAULT, SYSTEM OK. FIRST START ATTEMPTED GOOD,  APU OPS CHECK NORMAL IAW AMM 49-11-00.
